# SDR CA080116007

- Difficulty date: January 12, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 16,807 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 3032791
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL FLOW INDICATION LINE FOUND CHAFED AND LEAKING. NEW LINE INSTALLED. (TC NR 20080116007)
